Бесквадратные числа и квадратичное поле
Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 291-300
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_32_2_291_300,
author = {{\CYRI}. {\CYRSH} {\CYRS}{\cyrl}{\cyra}{\cyrv}{\cyru}{\cyrt}{\cyrs}{\cyrk}{\cyri}{\cyrishrt}},
title = {{\CYRB}{\cyre}{\cyrs}{\cyrk}{\cyrv}{\cyra}{\cyrd}{\cyrr}{\cyra}{\cyrt}{\cyrn}{\cyrery}{\cyre} {\cyrch}{\cyri}{\cyrs}{\cyrl}{\cyra} {\cyri} {\cyrk}{\cyrv}{\cyra}{\cyrd}{\cyrr}{\cyra}{\cyrt}{\cyri}{\cyrch}{\cyrn}{\cyro}{\cyre} {\cyrp}{\cyro}{\cyrl}{\cyre}},
journal = {Colloquium Mathematicum},
pages = {291--300},
year = {1974},
volume = {32},
number = {2},
doi = {10.4064/cm-32-2-291-300},
language = {ru},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-32-2-291-300/}
}
И. Ш Славутский. Бесквадратные числа и квадратичное поле. Colloquium Mathematicum, Tome 32 (1974) no. 2, pp. 291-300. doi: 10.4064/cm-32-2-291-300
Cité par Sources :